Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for painful hemorrhoids

Answered by
Dr.
Dr. Rahul Tawde

General & Family Physician

Practicing since :1980

Answered : 1 Question

default
Posted on Wed, 8 Mar 2017 in General Health
Question: Hi , since last two days i have a harmorrhoid which is painful . No bleeding . Using Onabet B but not much relief Can i use Betnovate GM? Advice
doctor
Answered by Dr. Rahul Tawde 5 minutes later
Hello, yes betnovate should help if not please see a general surgeon
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rahul Tawde 0 minute later
Underwent surgery fir piles by Stapling technique 14 years ago .Took one combiflam today .
doctor
Answered by Dr. Rahul Tawde 17 minutes later
Brief Answer:
Ok

Detailed Answer:
Hello, Thank you for posting your question on HealthcareMagic.
Painful haemorrhoids usually respond to betnovae you can use Betnovate ointment twice a locally for about 10 days .
Avoid getting constipated use Laxatives like duphalac if you are constippled.
Take high fibre diet.
You can also sit in a tub of XXXXXXX warm water twice a day for pain relief .
If you have any bleeding please see a general surgeon.
If you find our discussion helpful please give a review.
Best wishes
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Duphalac

doctor1 MD

I have stomach ache for few weeks now (specificaly after emptying the bowels). Doctor suggested it is gastrities and prescribed neksium , gellusil , librax and duphalac.It was a 15 day course. Everything seem okay while i was taking the medicine. But as soon as i stopped taking the medicine , the pain comes back in a day . Doctor has suggested to take the medicines for 15 more days

doctor1 MD

Hello doctor,sys my father has been going through a series of ailments like kidney,liver , heart. Yesterday he got discharged from the hospital after a series of 3 dialysis. we have been given some medicines ,which we would like to know what are they for and if there is any side effects of it. your help will be really appreciated. Tab Astor 1-1-0 Tab Deplatt 75mg 1-0-0 Tab Cordarone 100 mg 1-0-0 Tab Synprotik 1-1-1 Tab Vibact BD 1-0-1 for 3 days Tab Isolazine 1 tab od 1-0-0 Tab Ceftum 500 mg 1-0-1 Tab metformin 500mg 1-1-1 before meals. Tab Lasix 20 mg 1-1-1 cap aciguard 1-0-1 Syp Duphalac 20cc 1-0-1 these are the medicines prescribed by the doctors. Kindly help us know why these medicines are used for.

doctor1 MD

SIR I AM SUFFERING FROM MAJOR CONSTIPATION FROM CHILDHOOD AND DUE TO THIS SEVERE GAS IS FORMED AND WHICH LEADS TO SEVERE HEADACHE AND NAUSEA AND CONSTIPATION EVEN LASTS UPTO 5 DAYS . I HAVE TAKEN MANY TREATMENTS TILL DATE BUT NONE OF THEM WORKED AND RECENTLY I GOT MY SONOGRAPHY DONE BUT IT WAS NORMAL TOO . CURRENTLY I AM TAKING DUPHALAC SYRUP IN MORNING , IBSET 5MG TAB IN AFTERNOON AND CREMAFFIN PLUS IN NIGHT . BUT THAT TOO IS NOT SHOWING RESULTS . PLEASE SUGGEST ME REGARDING THE SAME.

doctor1 MD

Hi..I have been diagnosed with colitis cystica profunda recently...after that my GI doctor told me no surgery is needed as of now...and gave me some medications which include fibre powder ...and sucralfet and one other enema....while my doctor was taking the decision based on my MRI report...he asked me to take Duphalac(lactulose)...which he replaced later with fibre powder named GUSH....NOW MY PROBLEM is..... even after taking the fibre powder I have to pass motion 4-5 times in the morning...as my doctor told me not to strain that is the only way...i feel ok after passing motion...though after passing motion I feel little bit dizzy every time ...which goes away...after 1 or 2hr..sometime end of anus get torn and I feel burning feeling inside..though blood does not come out instantly....but after someday lot of dense blood will come out....now I am not able to understand whether the blood is due to torn anus or coming out from some where inside....also why I am feeling dizzy after passing motion...could this be the effect of fibre powder because that was not there when I was taking lactulose...Please suggest me something because I am going nuts about this...also can this decease lead to colon cancer?

doctor1 MD

Hi, Dr. My PCP put me on 5,000 units of vitamin D a few months ago due to severe fatigue every day. For a few days I took 1000 units of vit. D at bedtime also. Then I was feeling quite a bit better. However, my dr. Said Not to do the extra 1,000...

doctor1 MD

Hi Doctor, My wife is suffering from constipation after delivery and it has been 6 months postpartum. It started 2 weeks after the delivery. She is taking duphalac stool softener and still have issues sometimes. Can you please guide us what could...

doctor1 MD

For severe constipation when medicines like Duphalac and cremafin are not providing any comfort is it alright to go for enema?